# SDR EM04022

- Difficulty date: November 15, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000021
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1759, PIT TO ATL - AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT.  THE CREW FOLLOWED QRH PROCEDURES AND RETURNED TO PIT.  MAINTENANCE, TROUBLESHOT CMC AND FOUND NOSE GEAR WEIGHT ON WHEELS SENSOR ONE BAD.  REMOVED AND REPLACED CONNECTOR ON NOSE GEAR WEIGHT ON WHEELS SWITCH ONE.  OPERATIONAL TEST CHECKS GOOD.
